zbMATH — the first resource for mathematics

A geometric approach for reachability and observability of linear switched impulsive systems. (English) Zbl 1189.93021
Summary: This paper is concerned with the reachability and observability of linear switched impulsive systems with singular impulse matrices. First some new concepts with respect to the reachability and unobservability are introduced. Especially, span reachability is proposed because the reachable sets of switched impulsive systems do not always constitute subspaces. Then the geometric characterization of the span reachable and unobservable sets is presented. Moreover, the relations between the span reachable set, unobservable set and the invariant subspaces of such systems are discussed. Finally, corresponding criteria applied to linear impulsive systems and linear switched systems are also discussed.

93B03 Attainable sets, reachability
93B07 Observability
93C05 Linear systems in control theory
93B27 Geometric methods
34H05 Control problems involving ordinary differential equations
Full Text: DOI
[1] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[2] Benchohra, M.; Henderson, J.; Ntouyas, S.K., ()
[3] Zavalishchin, S.T.; Sesekin, A.N., ()
[4] Sun, J.T.; Zhang, Y.P.; Wu, Q.D., Less conservative conditions for asymptotic stability of impulsive control systems, IEEE trans. automat. control, 48, 829-831, (2003) · Zbl 1364.93691
[5] Zhang, H.; Chen, L.S.; Nieto, J.J., A delayed epidemic model with stage structure and pulses for management strategy, Nonlinear anal.: real world appl., 9, 1714-1726, (2008) · Zbl 1154.34394
[6] Dong, Y.W.; Sun, J.T., On hybrid control of a class of stochastic non-linear Markovian switching systems, Automatica, 44, 990-995, (2008) · Zbl 1283.93251
[7] Chang, Y.-K.; Li, W.T.; Nieto, J.J., Controllability of evolution differential inclusions in Banach spaces, Nonlinear anal., 67, 623-632, (2007) · Zbl 1128.93005
[8] Mahmudov, N.I., Approximate controllability of evolution systems with nonlocal conditions, Nonlinear anal.: TMA, 68, 536-546, (2008) · Zbl 1129.93004
[9] Beck, C.; D’Andrea, R., Noncommuting multidimen-sional realization theory: minimality, reachability, and observability, IEEE trans. automat. control, 49, 1815-1820, (2004) · Zbl 1365.93080
[10] D’Alessandro, P.; Isidori, A.; Ruberti, A., Realization and structure theory of bilinear dynamical systems, SIAM J. control, 12, 517-535, (1974) · Zbl 0254.93008
[11] Obukhovski, V.; Zecca, P., Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear anal.: TMA, 70, 3424-3436, (2009) · Zbl 1157.93006
[12] R. D’Andrea, S. Khatri, Kalman decomposition of linear fractional transformation representations and minimality, in: Proc. Amer. Control Conf. 1997, pp. 3557-3561.
[13] Isidori, A., Direct construction of minimal bilinear realizations from nonlinear input – output maps, IEEE trans. automat. control, 18, 626-631, (1973) · Zbl 0273.93004
[14] Lei, P.D.; Li, Y.B.; Lin, P., Null controllability for a semilinear parabolic equation with gradient quadratic growth, Nonlinear anal.: TMA, 68, 73-82, (2008) · Zbl 1133.35015
[15] Chang, Y.K.; Nieto, J.J.; Li, W.S., Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. optim. theory appl., 142, 267-273, (2009) · Zbl 1178.93029
[16] Guan, Z.H.; Qian, T.H.; Yu, X.H., Controllability and observability of linear time-varying impulsive systems, IEEE trans. circuits syst.-I, 49, 1198-1208, (2002) · Zbl 1368.93034
[17] Zhao, S.W.; Sun, J.T., Controllability and observability for a class of time-varying impulsive systems, Nonlinear anal.: real world appl., 10, 1370-1380, (2009) · Zbl 1159.93315
[18] Sakthivel, R.; Mahmudov, N.I.; Nieto, J.J.; Kim, J.H., On controllability of nonlinear impulsive integrodifferential systems, Dyn. contin. discrete impulsive syst. ser. A: math. anal., 15, 333-343, (2008) · Zbl 1147.93010
[19] Sakthivel, R.; Mahmudov, N.I.; Kim, J.H., On controllability of second order nonlinear impulsive differential systems, Nonlinear anal.: TMA, 71, 45-52, (2009) · Zbl 1177.34080
[20] Abada, N.; Benchohra, M.; Hammouche, H., Existence and controllability results for impulsive partial functional differential inclusions, Nonlinear anal.: TMA, 69, 2892-2909, (2008) · Zbl 1160.34068
[21] E.A. Medina, Linear Impulsive Control Systems: A Geometric Approach, Ph.D. Dissertation, Ohio University, School of Electrical Engineering and Computer Science, 2007.
[22] Medina, E.A.; Lawrence, D.A., Reachability and ob-servability of linear impulsive systems, Automatica, 44, 1304-1309, (2008) · Zbl 1283.93050
[23] Yan, Z.B., Geometric analysis of impulse controllability for descriptor system, Syst. control lett., 56, 1-6, (2007) · Zbl 1120.93010
[24] Basile, G.; Marro, G., Controlled and conditioned invariants in linear systems theory, (1992), Prentice-Hall, Englewood Cliffs NJ · Zbl 0172.12501
[25] Fuhrmann, P.A.; Helmke, U., On the parametrization of conditioned invariant subspaces and observer theory, Linear algebra appl., 332-334, 265-353, (2001) · Zbl 1031.93062
[26] Sun, Z.D.; Ge, S.S.; Lee, T.H., Controllability and reachability criteria for switched linear systems, Automatica, 38, 775-786, (2002) · Zbl 1031.93041
[27] Xie, G.M.; Wang, L., Necessary and sufficient conditions for controllability and observability of switched impulsive control systems, IEEE trans. automat. control, 49, 960-966, (2004) · Zbl 1365.93049
[28] Lin, H.; Antsaklis, P.J., Switching stabilizability for continuous-time uncertain switched linear systems, IEEE trans. automat. control, 52, 633-646, (2007) · Zbl 1366.93580
[29] Sun, X.M.; Zhao, J.; Hill, D.J., Stability and \(L_2\)-gain analysis for switched delay systems: A delay-dependent method, Automatica, 42, 1769-1774, (2006) · Zbl 1114.93086
[30] Zhai, G.S.; Lin, H.; Xu, X.P.; Imae, J.; Kobayashi, T., Analysis of switched normal discrete-time systems, Nonlinear anal.: TMA, 66, 1788-1799, (2007) · Zbl 1110.93035
[31] Zhao, J.; Hill, D.J., On stability, \(L_2\)-gain and \(H^\infty\) control for switched systems, Automatica, 44, 1220-1232, (2008) · Zbl 1283.93147
[32] Sun, Z.D., Reachability analysis of constrained switched linear systems, Automatica, 43, 164-167, (2007) · Zbl 1140.93321
[33] Petreczky, M., Reachability of linear switched systems: differential geometric approach, Syst. control lett., 55, 112-118, (2006) · Zbl 1129.93446
[34] Xie, G.M.; Wang, L., Controllability and stabilizability of switched linear-systems, Syst. control lett., 48, 135-155, (2003) · Zbl 1134.93403
[35] D.Z. Cheng, Global controllability of switched nonlinear systems, in: Proc. 45th IEEE Conf. Decision and Control, 2006, pp. 3742-3747.
[36] Li, Z.G.; Soh, Y.C.; Wen, C.Y., Switched and impulsive systems analysis, design, and applications, (2005), Springer-Verlag Berlin · Zbl 1001.93068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.